Sobolev Type Embeddings in the Limiting Case.
The journal of Fourier analysis and applications, Tome 4 (1998) no. 2, pp. 433-446
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JFAA_1998__4_2_59575,
author = {Michael Cwikel and Evgeniy Pustylnik},
title = {Sobolev {Type} {Embeddings} in the {Limiting} {Case.}},
journal = {The journal of Fourier analysis and applications},
pages = {433--446},
year = {1998},
volume = {4},
number = {2},
zbl = {0930.46027},
url = {http://geodesic.mathdoc.fr/item/JFAA_1998__4_2_59575/}
}
Michael Cwikel; Evgeniy Pustylnik. Sobolev Type Embeddings in the Limiting Case.. The journal of Fourier analysis and applications, Tome 4 (1998) no. 2, pp. 433-446. http://geodesic.mathdoc.fr/item/JFAA_1998__4_2_59575/